MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305457
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the sharps coll 6gal red 1103 non-vent cap broke/cracked when lifting the lid.The following information was provided by the initial reporter: "sharps container breaking/cracking when lifting lid.".
 
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of broken lid.Without further information like a physical sample for investigation, the root cause of this failure remains unknown.Potential root cause 1.Non-controlled method to ship partial boxes to end user (re-packaging process).2.Non controlled handling within distributor facilities.The dhr review process can¿t be performed because the lot number wasn¿t provided.A review of the ncmr¿s was performed; the result showed there were no issues reported like lids or cracked issue for the same part number (305457) throughout the last twelve months.H3 other text : see h10.
 
Event or Problem Description
It was reported that the sharps coll 6gal red 1103 non-vent cap broke/cracked when lifting the lid.The following information was provided by the initial reporter: "sharps container breaking/cracking when lifting lid".

Brand Name
SHARPS COLL 6GAL RED 1103 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12556903
Report Number2243072-2021-02422
Device Sequence Number4103056
Product Code FMI
UDI-Device Identifier00382903054572
UDI-Public00382903054572
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305457
Device Catalogue Number305457
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown